Revista Matemática Iberoamericana


Full-Text PDF (6770 KB) | Metadata | Table of Contents | RMI summary
Volume 9, Issue 3, 1993, pp. 409–551
DOI: 10.4171/RMI/142

Published online: 1993-12-31

Aperiodicity of the Hamiltonian flow in the Thomas-Fermi potential

Charles Fefferman[1] and Luis Seco[2]

(1) Princeton University, United States
(2) University of Toronto, Toronto, Canada

No abstract available for this article.

No keywords available for this article.

Fefferman Charles, Seco Luis: Aperiodicity of the Hamiltonian flow in the Thomas-Fermi potential. Rev. Mat. Iberoamericana 9 (1993), 409-551. doi: 10.4171/RMI/142